# SDR DALA1137309868

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 73,874 hours, 69,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNT PLASTIC OR ELECTRICAL SMELL IN THE CABIN AFTER TAKEOFF.  MAINTENANCE USED A BLACKLIGHT TO ACCOMPLISH APU LEAK CHECK PER AMM.  NO LEAKS WERE NOTED.  MAINTENANCE COMPLETED SMOKE IN CABIN TROUBLESHOOTING PER AMM.  NO DEFECTS NOTED.
